A Compactness Theorem for Surfaces with Lp-Bounded Second Fundamental Form.
Mathematische Annalen, Tome 270 (1985), pp. 223-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact connected surface, generalized derivatives, immersion, second fundamental form
@article{MAN_1985__270_182955,
author = {Joel Langer},
title = {A {Compactness} {Theorem} for {Surfaces} with {Lp-Bounded} {Second} {Fundamental} {Form.}},
journal = {Mathematische Annalen},
pages = {223--234},
year = {1985},
volume = {270},
zbl = {0564.58010},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__270_182955/}
}
Joel Langer. A Compactness Theorem for Surfaces with Lp-Bounded Second Fundamental Form.. Mathematische Annalen, Tome 270 (1985), pp. 223-234. http://geodesic.mathdoc.fr/item/MAN_1985__270_182955/